# SDR CALA2025122212290

- Difficulty date: October 30, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD BTW BS 767 - 787 HAS CORROSION.   REMOVED AND REPLACED THE DAMAGE AFT CARGO COMPARTMENT SHIELD IAW SRM 51-40-02-0G.
